# SDR USAA2013061400016

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,345 hours, 17,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT FLAP RETRACTION, CREW RECIEVED ECAM MESSAGE F/CTL FLAPS LOCKED - ALIGNMENT FAULT. MX FOUND FIN 38CV FAULT.  R & R FIN 38CV IAW AMM 27-51-44.  ACCOMPLISHED ADJUSTMENT OF RT WING INTERCONNECT STRUT IAW AMM 27-51-44-802-001-A.  FAULT CLEARED. OPS CHECK NORMAL.
